Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 2, Pages 321-330
http://dx.doi.org/10.1155/S0161171298000441

On a class of semilinear elliptic problems near critical growth

1Departamento de Matemática, Universidade de Brasilia, Brasilia 70910-900, DF, Brazil
2Departamento de Matemática, Unesp- Presidente Prudente, Presidente Prudente, SP, Brazil

Received 17 May 1996; Revised 30 January 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. V. Goncalves and S. Meira, “On a class of semilinear elliptic problems near critical growth,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 2, pp. 321-330, 1998. https://doi.org/10.1155/S0161171298000441.